# SDR 9JLA2015012807410

- Difficulty date: October 30, 2014
- Submitted: January 28, 2015
- Operation: Air carrier
- Make and model: Gulstm 200
- Aircraft serial: 053
- Aircraft time: 5,195 hours, 3,198 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 02112701
- Part serial: 534
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMER AILERON TRIM FAILED DURING PREFLIGHT CHECKS.  TROUBLE SHOT & FOUND THE EMER AILERON TRIM ACTUATOR FAULTY.  THE DEFECTIVE ACTUATOR PN 021127-01, SN 534 WAS REMOVED & AN OVERHAULED UNIT WAS INSTALLED.  OPERATIONS CHECKED SATISFACTORY.
